# SDR 75M032903

- Difficulty date: March 29, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N9475M
- Make and model: Cessna 207A
- Aircraft serial: 20700695
- Engine: Cont IO520F
- System (JASC): 2140 · Heating System
- Part: Muffler
- Condition: Contaminated
- Location: Heater
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT AFTER TAKEOFF.  RETURNED TO AIRPORT AND LANDED.  REMOVED PLASTIC SHRINK WRAP FROM HEAT MUFFLER.  PROPELLER SUCKED A PIECE OF PLASTIC WRAP OFF OF THE RAMP AND INTO THE ENGINE COMPARTMENT.
